3 doctors weighed in:

On new meds trazadone and risperdol . Mild skin rash on behind, legs and feet . Really don't want meds to be cause, cause I'm happy. What should I do ?

3 doctors weighed in
Dr. Harold Fields
Family Medicine
2 doctors agree

In brief: Rash

Skin rashes are not uncommon with these types of medication.
If it remains of little consequence then I would continue the medication. However if it persists and is getting worse you need to see your dr for a change of medication

In brief: Rash

Skin rashes are not uncommon with these types of medication.
If it remains of little consequence then I would continue the medication. However if it persists and is getting worse you need to see your dr for a change of medication
Dr. Harold Fields
Dr. Harold Fields
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors